Alert archive / Wyoming / Tornado Warnings in 2015
Tornado Warning 5, NWS Riverton, WY
NWS Riverton, WY issued this tornado warning at Jun 15, 2015, 4:57 PM MDT for Lincoln County, Wyoming. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 15, 2015, 4:57 PM MDT (22:57 UTC)
- Expired
- Jun 15, 2015, 5:30 PM MDT
- In force
- 33 min
- Issued by
- NWS Riverton, WY
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.0 in
County Lincoln County, WY
The radar
The Pocatello radar (KSFX), 146 km from the middle of the area, began a volume at 22:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 15, 2:24 PM MDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Riverton, WY (KRIW), launched 12:00Z, 11.0 hours before the alert went out and 203 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 889 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 106 m²/s²
- 0-3 km storm-relative helicity
- 345 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
283
WFUS55 KRIW 152257
TORRIW
WYC023-152330-
/O.NEW.KRIW.TO.W.0005.150615T2257Z-150615T2330Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE RIVERTON WY
457 PM MDT MON JUN 15 2015
THE NATIONAL WEATHER SERVICE IN RIVERTON HAS ISSUED A
* TORNADO WARNING FOR...
NORTHWESTERN LINCOLN COUNTY IN WEST CENTRAL WYOMING...
* UNTIL 530 PM MDT
* AT 456 PM MDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
TORNADO WAS LOCATED OVER FREEDOM...WHICH IS NEAR THAYNE...MOVING
EAST AT 20 MPH.
HAZARD...TORNADO AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED.
DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE
DAMAGE IS LIKELY.
* THIS DANGEROUS STORM WILL BE NEAR...
THAYNE AND STAR VALLEY REST AREA AROUND 500 PM MDT.
STAR VALLEY RANCH AROUND 505 PM MDT.
STEWART PEAK AROUND 510 PM MDT.
MEADOW CREEK GUARD STATION AROUND 530 PM MDT.
OTHER LOCATIONS IMPACTED BY THIS TORNADIC THUNDERSTORM INCLUDE MOOSE
FLAT CAMPGROUND...ASPEN HILLS GOLF COURSE...ETNA...FLAT CREEK RV
PARK...MURPHY CREEK CAMPGROUND...STAR VALLEY RANCH RESORT GOLF
COURSE...STRAWBERRY CREEK LOWER VALLEY ENERGY INC POWER PLANT...
THAYNE BRANCH LIBRARY...FOREST PARK CAMPGROUND AND BEDFORD.
#
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 4309 11105 4309 11066 4282 11068 4286 11104
TIME...MOT...LOC 2256Z 274DEG 19KT 4298 11102
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
BRANHAM3 follow-up statements
015
WWUS55 KRIW 152315
SVSRIW
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
515 PM MDT MON JUN 15 2015
WYC023-152330-
/O.CON.KRIW.TO.W.0005.000000T0000Z-150615T2330Z/
LINCOLN-
515 PM MDT MON JUN 15 2015
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 530 PM MDT FOR
NORTHWESTERN LINCOLN COUNTY...
AT 514 PM MDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED NEAR STAR VALLEY RANCH...WHICH IS NEAR THAYNE...MOVING
EAST AT 20 MPH.
HAZARD...TORNADO AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
THIS DANGEROUS STORM WILL BE NEAR...
MEADOW CREEK GUARD STATION AROUND 530 PM MDT.
OTHER LOCATIONS IMPACTED BY THIS TORNADIC THUNDERSTORM INCLUDE MOOSE
FLAT CAMPGROUND...ASPEN HILLS GOLF COURSE...ETNA...FLAT CREEK RV
PARK...MURPHY CREEK CAMPGROUND...STAR VALLEY RANCH RESORT GOLF
COURSE...STRAWBERRY CREEK LOWER VALLEY ENERGY INC POWER PLANT...
THAYNE BRANCH LIBRARY...FOREST PARK CAMPGROUND AND BEDFORD.
#
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 4306 11102 4309 11066 4282 11068 4291 11103
TIME...MOT...LOC 2314Z 274DEG 19KT 4297 11088
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
BRANHAM961
WWUS55 KRIW 152318
SVSRIW
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
518 PM MDT MON JUN 15 2015
WYC023-152330-
/O.CON.KRIW.TO.W.0005.000000T0000Z-150615T2330Z/
LINCOLN-
518 PM MDT MON JUN 15 2015
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 530 PM MDT FOR
NORTHWESTERN LINCOLN COUNTY...
AT 518 PM MDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED NEAR STAR VALLEY RANCH...WHICH IS 8 MILES NORTHEAST OF
THAYNE...MOVING EAST AT 20 MPH.
HAZARD...TORNADO AND GOLF BALL SIZE HAIL. GOLF BALL SIZED HAIL HAS
BEEN REPORTED BY A TRAINED SPOTTER.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
THIS DANGEROUS STORM WILL BE NEAR...
MEADOW CREEK GUARD STATION AROUND 530 PM MDT.
OTHER LOCATIONS IMPACTED BY THIS TORNADIC THUNDERSTORM INCLUDE MOOSE
FLAT CAMPGROUND...ASPEN HILLS GOLF COURSE...ETNA...FLAT CREEK RV
PARK...MURPHY CREEK CAMPGROUND...STAR VALLEY RANCH RESORT GOLF
COURSE...STRAWBERRY CREEK LOWER VALLEY ENERGY INC POWER PLANT...
THAYNE BRANCH LIBRARY...FOREST PARK CAMPGROUND AND BEDFORD.
#
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 4306 11102 4309 11066 4282 11068 4291 11103
TIME...MOT...LOC 2318Z 274DEG 19KT 4297 11085
TORNADO...RADAR INDICATED
HAIL...1.75IN
$$
BRANHAM976
WWUS55 KRIW 152329
SVSRIW
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
529 PM MDT MON JUN 15 2015
WYC023-152338-
/O.EXP.KRIW.TO.W.0005.000000T0000Z-150615T2330Z/
LINCOLN-
529 PM MDT MON JUN 15 2015
...THE TORNADO WARNING FOR NORTHWESTERN LINCOLN COUNTY WILL EXPIRE AT
530 PM MDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER APPEARS CAPABLE OF PRODUCING A TORNADO.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER HAIL
REMAINS POSSIBLE...AS WELL AS FUNNEL CLOUDS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM MDT FOR
WEST CENTRAL WYOMING.
LAT...LON 4306 11102 4309 11066 4282 11068 4291 11103
TIME...MOT...LOC 2322Z 274DEG 19KT 4297 11085
$$
BRANHAMWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Riverton, WY wrote its last area forecast discussion before this tornado warning went out at Jun 15, 4:00 PM MDT, 57 minutes earlier.
Area forecast discussion, Jun 15, 4:00 PM MDT, 57 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE RIVERTON WY 400 PM MDT MON JUN 15 2015 .SHORT TERM...TONIGHT THROUGH TUESDAY ACTIVE PERIOD IN STORE AS WE'VE TALKED ABOUT FOR DAYS NOW. MORNING SHORTWAVE HAS FIRED ELEVATED CONVECTION FROM WEST TO EAST. THIS WILL MOVE TOWARDS AND INTO OUR FAR ERN/NERN ZONES THROUGH THE AFTERNOON. IN THE MEANTIME...WE WAIT FOR DAYTIME HEATING TO DESTABILIZE THE ATMOSPHERE WITH THE ERN HALF TAKING THE LONGEST TIME DUE TO MORNING STRATUS. MORNING SOUNDING ANALYSIS IS STILL SHOWING SIGNIFICANT BUILDING CAPE THROUGH 00Z WITH FAVORABLE SHEAR...LL SE FLOW BECOMING MODERATE WLY IN THE MID LEVELS AND UP. WE'VE HAD SEVERE WORDING IN OUR FORECAST SINCE SATURDAY AND THAT STILL LOOKS GOOD. MID MORNING SPC DAY1 ALSO HAS SLIGHT RISK OVER MOST OF THE AREA EXCEPT FOR THE FAR NORTH. EXITING JET STREAK AND NOSE OF APPROACHING JET STILL LOOKS LIKE IT HAS THE POTENTIAL TO CREATE AN UPPER DIVERGENCE COUPLET OVER CENTRAL WYO BY THIS EVENING. SHORTWAVE ALONG THE OREGON/NRN CA COAST IS STILL EXPECTED TO ARRIVE IN THE WEST LATE THIS AFTERNOON AND THEN MOVE EAST ACROSS THE REST OF THE AREA THIS EVENING INTO THE OVERNIGHT HOURS. FRONTAL BOUNDARY WILL REMAIN ALONG THE DIVIDE/RED DESERT WITH INCREASING LL MOISTURE NORTH OF THIS BOUNDARY. POTENTIAL FOR THUNDERSTORMS TO CONGEAL INTO A MCS OVER CENTRAL WYO IS STILL THERE BY TONIGHT AS THE UPPER FORCING/SHORTWAVE FOCUS THE CONVECTION COMBINED WITH THE FRONTAL BOUNDARY. PW'S AROUND AN INCH WILL INCREASE THE FLASH FLOOD THREAT THROUGH THE NIGHT. TUESDAY STILL HAS THE POTENTIAL TO BE ANOTHER ACTIVE DAY AT LEAST FOR AREAS EAST OF THE DIVIDE WHERE THE FRONT WILL REMAIN IN PLACE AND THUS HIGH LL MOISTURE AND STILL FAVORABLE SHEAR. IDEA OF SEVERE WORDING STILL LOOKS GOOD IN CENTRAL WYO TUESDAY AFTERNOON WHERE SLIGHT RISK REMAINS. .LONG TERM...TUESDAY NIGHT THROUGH MONDAY NIGHT STRONG THUNDERSTORMS WILL CONTINUE INTO TUESDAY EVENING...WITH THE POTENTIAL FOR SOME SEVERE STORM ACTIVITY. CONDITIONS WILL WEAKEN WITH THE LOSS OF DAYLIGHT. ONLY THE NORTHERN MOUNTAINS WILL SEE MUCH IN THE WAY OF SHOWERS AND THUNDERSTORMS AFTER MIDNIGHT. A FLATTENED RIDGE WILL MOVE INTO THE FORECAST AREA WEDNESDAY...HELPING TO KEEP SHOWER ACTIVITY SOMEWHAT CONFINED TO THE NORTHERN THIRD OF THE STATE. THE REMAINDER OF THE AREA CAN EXPECT DRIER CONDITIONS. MOST AREAS WILL SEE A CONTINUATION OF THE WARMING TREND. THE RIDGE WILL AMPLIFY THURSDAY...WITH THE AXIS MOVING INTO CENTRAL WYOMING BY LATE THURSDAY AFTERNOON. THE CHANGE TO A STRONGER SOUTHWEST FLOW WILL PERMIT SOME ADDITIONAL MOISTURE AND INSTABILITY TO MOVE INTO WESTERN WYOMING WITH SOME SHOWERS AND THUNDERSTORMS POSSIBLE FRIDAY AFTERNOON. THE SHORT WAVE RIDGE OVER THE REGION ON THURSDAY...WILL BE QUICKLY EXITING TO THE EAST BY 12Z FRIDAY. ANY OVERNIGHT CONVECTION WILL BE CONFINED ACROSS NORTHERN PORTIONS OF THE CWA. OTHERWISE...THE PERIOD WILL BE DOMINATED BY ZONAL FLOW THROUGH SUNDAY NIGHT MONDAY...WHEN ANOTHER SHORTWAVE RIDGE QUICKLY MOVES ACROSS THE AREA. A FRONTAL BOUNDARY WILL BE SOMEWHAT STATIONARY ACROSS SOUTHERN MONTANA AT 12Z FRIDAY...AND SLOWLY PUSH SOUTHWARD INTO CENTRAL WYOMING BY 12Z SUNDAY. THE CHANCE FOR AFTERNOON THUNDERSTORMS WILL REMAIN ALONG THE WYOMING/MONTANA BORDER AND JOHNSON COUNTY ON BOTH FRIDAY AND SATURDAY. CONDITIONS WILL BE DRY ACROSS THE REST OF THE FORECAST AREA DURING THIS TIME AND THROUGH THE END OF THE PERIOD. ANOTHER DRY COLD FRONT WILL MAKE ITS WAY ACROSS NORTHERN PORTIONS MONDAY NIGHT. TEMPERATURES WILL BE SLIGHTLY ABOVE NORMAL THROUGH THE PERIOD...WITH WIDESPREAD 80S FOR ALL BUT WESTERN PORTIONS. THE COOLEST DAY WILL BE SATURDAY WITH 70S AND LOWER 80S ACROSS THE CWA. && .AVIATION.../00Z ISSUANCE/ AREAS OF RAIN TO CONTINUE AFTER 06Z TONIGHT. OTHERWISE...VFR CONDITIONS WILL PREVAIL LATER TONIGHT THROUGH TUESDAY. A WEAK BOUNDARY ACROSS THE AREA WILL BE THE FOCUS FOR WIDELY SCATTERED AFTERNOON AND EARLY EVENING THUNDERSTORMS. KCOD TO KGEY AND NORTH TO THE MONTANA BORDER COULD SEE THE MOST ACTIVITY WITH BRIEF HEAVY RAIN AND GUSTY SURFACE WIND. A FEW MOUNTAIN THUNDERSTORMS ARE ALSO POSSIBLE THE NEXT FEW DAYS...AS THE FLOW ALOFT REMAINS WEST TO EAST. && .FIRE WEATHER... FIRE DANGER SHOULD REMAIN RELATIVELY LOW OVER THE NEXT FEW DAYS AS MOISTURE AND PRECIPITATION CHANCES INCREASE. CHANCES FOR SHOWERS AND THUNDERSTORMS WILL CONTINUE TO GROW THROUGH THE EVENING HOURS AND CONTINUE IN MANY AREAS OVERNIGHT. SOME STORMS MAY BE SEVERE AND OR CAUSE FLASH FLOODING. STRONG STORMS WILL ALSO BE POSSIBLE ON TUESDAY...WITH A FEW SEVERE STORMS LIKELY OVER THE CENTRAL AND NORTHERN FORECAST AREA. && .RIW WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH TUESDAY EVENING FOR WYZ002>011-015>020- 022. && SHORT TERM...PS LONG TERM...BRANHAM/LAVOIE AVIATION...KPL FIRE WEATHER...PS
Hazardous weather outlook, Jun 15, 2:35 PM MDT, 2 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RIVERTON WY 235 PM MDT MON JUN 15 2015 WYZ001>020-022>030-161200- YELLOWSTONE NATIONAL PARK-ABSAROKA MOUNTAINS-CODY FOOTHILLS- NORTH BIG HORN BASIN-SOUTHWEST BIG HORN BASIN- SOUTHEAST BIG HORN BASIN-OWL CREEK AND BRIDGER MOUNTAINS- BIGHORN MOUNTAINS WEST-BIGHORN MOUNTAINS SOUTHEAST- NORTHEAST JOHNSON COUNTY-SOUTHEAST JOHNSON COUNTY- TETON AND GROS VENTRE MOUNTAINS-JACKSON HOLE- WIND RIVER MOUNTAINS WEST-WIND RIVER MOUNTAINS EAST- UPPER WIND RIVER BASIN-WIND RIVER BASIN-LANDER FOOTHILLS- GREEN MOUNTAINS AND RATTLESNAKE RANGE- NATRONA COUNTY LOWER ELEVATIONS-CASPER MOUNTAIN-STAR VALLEY- SALT RIVER AND WYOMING RANGES-UPPER GREEN RIVER BASIN FOOTHILLS- UPPER GREEN RIVER BASIN-SOUTH LINCOLN COUNTY- ROCK SPRINGS AND GREEN RIVER-FLAMING GORGE-EAST SWEETWATER COUNTY- 235 PM MDT MON JUN 15 2015 ...SEVERE THUNDERSTORM WATCH UNTIL 11 PM MDT FOR MUCH OF CENTRAL AND WESTERN WYOMING... ...FLASH FLOOD WATCH FOR NORTHERN AND CENTRAL WYOMING ALONG AND EAST OF THE CONTINENTAL DIVIDE FROM 3 PM THIS AFTERNOON THROUGH 12 MIDNIGHT TUESDAY NIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WY...CENTRAL WYOMING...NORTH CENTRAL WYOMING...NORTHWEST WYOMING...SOUTH CENTRAL WYOMING AND WEST CENTRAL WYOMING. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED TO NUMEROUS THUNDERSTORMS. A FEW STRONG TO SEVERE THUNDERSTORMS ALSO EXPECTED ALONG WITH POTENTIAL FLASH FLOOD PRODUCING STORMS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY TUESDAY...ISOLATED TO SCATTERED THUNDERSTORMS ACROSS NORTHERN AND CENTRAL WYOMING. A FEW STRONG TO SEVERE THUNDERSTORMS WILL AGAIN BE POSSIBLE ALONG WITH SOME WITH VERY HEAVY RAIN WHICH WILL HAVE THE POTENTIAL TO PRODUCE FLASH FLOODING. WEDNESDAY AND THURSDAY...ISOLATED AFTERNOON AND EVENING THUNDERSTORMS ACROSS NORTHERN WYOMING. FRIDAY AND SATURDAY...ISOLATED TO SCATTERED THUNDERSTORMS MAINLY ALONG AND EAST OF THE DIVIDE. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT ANY FLOODING...RIVERS OUT OF THEIR BANKS...OR NORMALLY DRY WASHES RUNNING WITH WATER. SPOTTERS ARE ALSO ENCOURAGED TO REPORT HEAVY RAIN...HAIL OF ANY SIZE...AND DAMAGING WIND GUSTS. THANK YOU. TEAM RIVERTON
In the hours before
Special weather statement, Jun 15, 3:01 PM MDT, 1 hour 56 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RIVERTON WY 301 PM MDT MON JUN 15 2015 WYZ012-013-152145- JACKSON HOLE-TETON AND GROS VENTRE MOUNTAINS- 301 PM MDT MON JUN 15 2015 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL TETON COUNTY UNTIL 345 PM MDT... AT 300 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR ALTA...MOVING NORTHEAST AT 25 MPH. DIME SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STRONG THUNDERSTORM WILL BE NEAR... MOUNT MORAN AROUND 330 PM MDT. MORAN BAY AROUND 335 PM MDT. OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE TETON CAMPGROUND... SIGNAL MOUNTAIN CAMPGROUND...JACKSON LAKE LODGE...GRAND TARGHEE RESORT...LEEKS LODGE...TARGHEE VILLAGE GOLF COURSE...LIZARD CREEK CAMPGROUND...JENNY LAKE CAMPGROUND...SIGNAL MOUNTAIN LODGE AND JENNY LAKE LODGE. # PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM MDT FOR NORTHWESTERN WYOMING. LAT...LON 4409 11104 4408 11016 4357 11096 4359 11105 TIME...MOT...LOC 2100Z 208DEG 23KT 4371 11101 BRANHAM
Special weather statement, Jun 15, 3:13 PM MDT, 1 hour 44 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RIVERTON WY 313 PM MDT MON JUN 15 2015 WYZ028-030-152200- ROCK SPRINGS AND GREEN RIVER-EAST SWEETWATER COUNTY- 313 PM MDT MON JUN 15 2015 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL SWEETWATER COUNTY UNTIL 400 PM MDT... AT 312 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR ROCK SPRINGS...MOVING EAST AT 30 MPH. DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STRONG THUNDERSTORM WILL BE NEAR... SWEETWATER COUNTY AIRPORT AROUND 320 PM MDT. SUPERIOR AROUND 335 PM MDT. # THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 103 AND 142. PRECAUTIONARY/PREPAREDNESS ACTIONS... VERY HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO LOCALIZED FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN RIVERTON. && A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM MDT FOR SOUTH CENTRAL WYOMING. LAT...LON 4156 10925 4178 10929 4197 10862 4152 10854 TIME...MOT...LOC 2112Z 263DEG 27KT 4167 10917 13
Special weather statement, Jun 15, 3:45 PM MDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RIVERTON WY 345 PM MDT MON JUN 15 2015 WYZ030-152230- EAST SWEETWATER COUNTY- 345 PM MDT MON JUN 15 2015 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL SWEETWATER COUNTY UNTIL 430 PM MDT... AT 344 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10 MILES EAST OF SWEETWATER COUNTY AIRPORT...WHICH IS 19 MILES EAST OF ROCK SPRINGS...MOVING EAST AT 45 MPH. DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STRONG THUNDERSTORM WILL BE NEAR... BITTER CREEK REST AREA AROUND 410 PM MDT. TABLE ROCK AROUND 420 PM MDT. OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE PATRICK DRAW NATURAL GAS PROCESSING PLANT...RED DESERT...POINT OF ROCKS...BITTER CREEK... JIM BRIDGERCPACIFICORP POWER PLANT AND TIPTON. # THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 121 AND 169. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN RIVERTON. && A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM MDT FOR SOUTH CENTRAL WYOMING. LAT...LON 4124 10886 4184 10900 4206 10819 4136 10794 TIME...MOT...LOC 2144Z 256DEG 39KT 4159 10887 13
Special weather statement, Jun 15, 3:48 PM MDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RIVERTON WY 348 PM MDT MON JUN 15 2015 WYZ029-030-152230- EAST SWEETWATER COUNTY-FLAMING GORGE- 348 PM MDT MON JUN 15 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL SWEETWATER COUNTY UNTIL 430 PM MDT... AT 348 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 19 MILES EAST OF LOWE CANYON...WHICH IS 28 MILES EAST OF MANILA...MOVING EAST AT 30 MPH. HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTH CENTRAL SWEETWATER COUNTY...INCLUDING THE FOLLOWING LOCATIONS...VERMILLION NATURAL GAS PROCESSING PLANT. # PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN RIVERTON. && A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM MDT FOR SOUTH CENTRAL WYOMING. LAT...LON 4100 10927 4115 10931 4132 10867 4100 10856 TIME...MOT...LOC 2148Z 259DEG 28KT 4108 10919 13
Special weather statement, Jun 15, 4:16 PM MDT, 41 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RIVERTON WY 416 PM MDT MON JUN 15 2015 WYZ002-012-014>016-152300- TETON AND GROS VENTRE MOUNTAINS-WIND RIVER MOUNTAINS EAST-UPPER WIND RIVER BASIN-ABSAROKA MOUNTAINS-WIND RIVER MOUNTAINS WEST- 416 PM MDT MON JUN 15 2015 ...SPECIAL WEATHER STATEMENT... AT 415 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 11 MILES SOUTHWEST OF TOGWOTEE PASS...WHICH IS 17 MILES SOUTHEAST OF MORAN JUNCTION...MOVING EAST AT 25 MPH. HALF INCH HAIL...WINDS IN EXCESS OF 30 MPH...AND FREQUENT LIGHTNING WILL BE POSSIBLE WITH THIS STORM. THIS STRONG THUNDERSTORM WILL BE NEAR... TOGWOTEE PASS AROUND 435 PM MDT. PINNACLE BUTTES AROUND 450 PM MDT. OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE CROOKED CREEK GUEST RANCH...PINNACLE CAMPGROUND...PINNACLES CAMP GROUND...PINNACLE BUTTES LODGE...FALLS CAMPGROUND...BROOKS LAKE CAMPGROUND AND BROOKS LAKE LODGE. # PRECAUTIONARY/PREPAREDNESS ACTIONS... FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM MDT FOR NORTHWESTERN WYOMING. LAT...LON 4354 11036 4375 11036 4395 10981 4344 10975 TIME...MOT...LOC 2215Z 268DEG 23KT 4366 11025 BRANHAM
Special weather statement, Jun 15, 4:31 PM MDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
431 PM MDT MON JUN 15 2015
WYZ030-152315-
EAST SWEETWATER COUNTY-
431 PM MDT MON JUN 15 2015
...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL SWEETWATER COUNTY
UNTIL 515 PM MDT...
AT 429 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
TABLE ROCK...WHICH IS 16 MILES SOUTHWEST OF WAMSUTTER...MOVING EAST
AT 30 MPH.
HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM. THE MAIN IMPACT FROM THIS STORM WILL REMAIN JUST SOUTH
OF INTERSTATE 80.
THIS STRONG THUNDERSTORM WILL BE NEAR...
WAMSUTTER AROUND 450 PM MDT.
OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE RED DESERT AND TIPTON.
#
THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 149 AND 178.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 4195 10846 4200 10786 4166 10790 4166 10793
4144 10793 4135 10794 4130 10846
TIME...MOT...LOC 2229Z 263DEG 40KT 4158 10826
KPLThe office that day
Everything else NWS Riverton, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 14, 7:03 PM MDT | Special Weather Statement | RIW | Fremont | 42 min |
| Jun 14, 7:05 PM MDT | Special Weather Statement | RIW | 40 min | |
| Jun 14, 7:14 PM MDT | Severe Thunderstorm Warning | RIW | Fremont | 18 min |
| Jun 14, 7:30 PM MDT | Severe Thunderstorm Warning | RIW | Fremont | 29 min |
| Jun 14, 7:39 PM MDT | Severe Thunderstorm Warning | RIW | Fremont | 51 min |
| Jun 14, 8:10 PM MDT | Severe Thunderstorm Warning | RIW | Fremont | 34 min |
| Jun 14, 8:54 PM MDT | Special Weather Statement | RIW | 36 min | |
| Jun 14, 9:30 PM MDT | Special Weather Statement | RIW | Natrona | 45 min |
| Jun 15, 11:56 AM MDT | Special Weather Statement | RIW | 49 min | |
| Jun 15, 12:42 PM MDT | Special Weather Statement | RIW | 33 min | |
| Jun 15, 1:35 PM MDT | Special Weather Statement | RIW | 10 min | |
| Jun 15, 2:39 PM MDT | Special Weather Statement | RIW | Teton | 36 min |
| Jun 15, 2:43 PM MDT | Special Weather Statement | RIW | Sweetwater | 47 min |
| Jun 15, 2:58 PM MDT | Special Weather Statement | RIW | Sweetwater | 47 min |
| Jun 15, 3:01 PM MDT | Special Weather Statement | RIW | Teton | 44 min |
| Jun 15, 3:13 PM MDT | Special Weather Statement | RIW | Sweetwater | 47 min |
| Jun 15, 3:45 PM MDT | Special Weather Statement | RIW | Sweetwater | 45 min |
| Jun 15, 3:48 PM MDT | Special Weather Statement | RIW | 42 min | |
| Jun 15, 4:16 PM MDT | Special Weather Statement | RIW | Teton | 44 min |
| Jun 15, 4:31 PM MDT | Special Weather Statement | RIW | 44 min | |
| Jun 15, 5:04 PM MDT | Special Weather Statement | RIW | 26 min | |
| Jun 15, 5:14 PM MDT | Special Weather Statement | RIW | Teton | 31 min |
| Jun 15, 5:31 PM MDT | Special Weather Statement | RIW | 29 min | |
| Jun 15, 5:38 PM MDT | Severe Thunderstorm Warning | RIW | Teton | 37 min |
Nearby
Tornado Warnings in Wyoming, 2015Every tornado warning in 2015Tornadoes in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.